# SDR UALA2013021500898

- Difficulty date: February 15, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 40,141 hours, 17,418 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fastener
- Condition: Missing
- Location: Exhaust Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET MISSING IN EXHAUST AREA OF NR 1 ENGINE RT C-DUCT LOWER BIFI HAS ONE MISSING FASTENER ON VERTICAL WALL APPROXIMATELY THREE INCHES FROM TRAILING EDGE.   REPLACED LOCK FASTENER PER CMM 78-30-00 FIG 31 SHEET 10 ITEM 150.
